Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Absolutely closed spaces


Author: Chen-tung Liu
Journal: Trans. Amer. Math. Soc. 130 (1968), 86-104
MSC: Primary 54.20
DOI: https://doi.org/10.1090/S0002-9947-1968-0219024-9
MathSciNet review: 0219024
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie. I, Die Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen, Bd. 45, Springer, Berlin, 1935. MR 0345087 (49:9826)
  • [2] P. Alexandroff and P. Urysohn, Mémoire sur les espaces topologiques compacts, Verh. Nederl. Akad. Wetensch. Afd. Natuurk. Sect. I 14 (1929), 1-96.
  • [3] M. P. Berri, Minimal topological spaces, Trans. Amer. Math. Soc. 108 (1963), 97-105. MR 0150724 (27:711)
  • [4] Bourbaki, Topologie générale, 4th ed., Actualités Sci. Ind., No. 1142, Hermann, Paris, 1965.
  • [5] C. Chevalley and O. Frink, Bicompactness of Cartesian products, Bull. Amer. Math. Soc. 47 (1941), 612-614. MR 0004760 (3:57e)
  • [6] A. Dickinson, Compactness conditions and uniform structure, Amer. J. Math. 75 (1953), 224-228. MR 0055662 (14:1107c)
  • [7] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [8] A. M. Gleason, Projective topological spaces, Illinois J. Math. 2 (1958), 482-489. MR 0121775 (22:12509)
  • [9] I. Glicksberg, Stone-Čech compactification of products, Trans. Amer. Math. Soc. 90 (1959), 369-382. MR 0105667 (21:4405)
  • [10] M. Katětov, Über H-abgeschlossene und bikompakte Räume, Časopis Pěst. Mat. Fys. 69 (1940), 36-49. MR 0001912 (1:317i)
  • [11] P. Obreanu, Asupra unei probleme a lui Alexandrov si Urysohn, Acad. R. P. Romîne An. Bul. Sti. Ser. Mat. Fiz. Chim. 2 (1950), 101-108. MR 0045376 (13:573e)
  • [12] -, Spatii separate minimale, Acad. R. P. Romîne An. Sect. Sti. Mat. Fiz. Chim. Ser. A 3 (1950), 325-349.
  • [13] C. T. Scarborough and A. H. Stone, Products of nearly compact spaces, Trans. Amer. Math. Soc. 124 (1966), 131-147. MR 0203679 (34:3528)
  • [14] M. H. Stone, Application of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), 375-481. MR 1501905
  • [15] P. Urysohn, Über die Mächtigkeit der Zusammenhängenden Mengen, Math. Ann. 94 (1925), 266-295.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0219024-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society